Mathematical Research Letters

Volume 20 (2013)

Number 1

Stability of syzygy bundles on an algebraic surface

Pages: 73 – 80

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n1.a7

Authors

Lawrence Ein (Department of Mathematics, University Illinois at Chicago, Chicago, Il., U.S.A.)

Robert Lazarsfeld (Department of Mathematics, University of Michigan, Ann Arbor, Mi., U.S.A.)

Yusuf Mustopa (Department of Mathematics, Boston College, Chestnut Hill, Massachusetts, U.S.A.)

Abstract

We establish the stability of the syzygy bundle associated to any sufficiently positive embedding of an algebraic surface.

Full Text (PDF format)